Skip to Main Content


AMS eBook CollectionsOne of the world's most respected mathematical collections, available in digital format for your library or institution


Iterated integrals and homotopy periods

About this Title

Richard M. Hain

Publication: Memoirs of the American Mathematical Society
Publication Year: 1984; Volume 47, Number 291
ISBNs: 978-0-8218-2291-3 (print); 978-1-4704-0701-8 (online)
DOI: https://doi.org/http://dx.doi.org/10.1090/memo/0291
MathSciNet review: 727818
MSC: Primary 55P62; Secondary 57T30

View full volume PDF

View other years and numbers:

Table of Contents

Chapters

  • 1. Introduction
  • 2. How to compute $\pi _*(M) \otimes \mathbb {R}$ using differential forms
  • 3. Notation and conventions
  • 4. Power series connections on semisimplicial complexes
  • 5. Iterated integrals
  • 6. Power series connections revisited
  • 7. Iterated integrals and homotopy periods
  • 8. A proof of the smoothing lemma
  • 9. Proofs of the rational loop space holomogy and cohomology theorems